# SDR SWAA2016050551559

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 62,801 hours, 37,243 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 0748250CN1853M33
- Part serial: LMDN9242
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER.  ENG CONTROL LIGHT ILLUMINATED AFTER ENG START, NR 2 ENG.  R & R NR 2 ELECTRONIC ENG CONTROL IAW MM.
